# SDR AALA202407055647

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 80,393 hours, 32,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 8918
- Condition: No Test
- Location: Emergency Lights
- Part time: 91 hours, 75 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN EMERGENCY POWER SUPPLY UNIT LOCATED AT 12WL FAILED THE EMERGENCY LIGHTING OPERATIONAL CHECK DURING A-CHECK. REMOVED AND REPLACED THE CABIN EMERGENCY POWER SUPPLY LOCATED AT12WL
